MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA + (WITH LIDOCAINE) 1.0ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE VERSA + (WITH LIDOCAINE) 1.0ML
Model Number PN40082
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Wrinkling (2613)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product lot number has been verified and has been confirmed to be released by the company.The batch record, qc test reports, and training of staff were analysed and it has been determined that product is within required specifications and manufactured according to appropriate procedures.The lot number 21k188 was verified and has been confirmed to be released by the company.The batch record, qc test reports, and training of staff were analysed and it had been determined that product is within required specifications, and manufactured according to the appropriate procedures.The batch records and rest of the reports for this lot had passed all tests and a check of the ncr log for this lot number has produced zero results for this lot number.The check on the deviation log had produced zero results for this lot number as well.The certificate of analysis (coa) of this lot shows that all testing performed on the product has passed.No other clinical complaint was found associated with this lot 21k188.
 
Event or Problem Description
Adverse event information: based on the information provided, the medical doctor injected herself on (b)(6) 2019, with revanesse versa + (w/ lidocaine) 1.0ml pn40082, lot # 19f071 in the left and right jaw area with i syringe injected per side (1.0ml volume per side).Injector in this case as mentioned is the medical doctor md, 20 years experience.Topical anaesthetic blt was used.No medications before treatment.The doctor reports experiencing redness and unresolved bumps on the left side of her face that persists 3 years later.Right side is unaffected.Clinic had provided prollenium with photographs of the adverse event on request.When manufacturer reached out for further information on patient status, doctor reported that bumps have reduced but still showing.Clinic had provided prollenium with photographs of the adverse event on request.The manufacturer initiated the investigation by conducting a review of its internal records associated with the batch.In addition, a review from the company's medical director was sought.Internal report number (b)(4).

Brand Name
REVANESSE VERSA + (WITH LIDOCAINE) 1.0ML
Common Device Name
REVANESSE VERSA + (WITH LIDOCAINE) 1.0ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway north
aurora L4G 4-C3
CA   L4G 4C3
MDR Report Key15974325
Report Number3004423487-2022-00062
Device Sequence Number17882633
Product Code LMH
UDI-Device Identifier10669808001014
UDI-Public10669808001014
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPN40082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale